# SDR CA110218005

- Difficulty date: February 17, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 7314 · Engine Fuel Pump
- Part: Shaft
- Condition: Sheared
- Location: Fuel Pump
- Part time: 4,197 hours
- Component: Fuel Pump
- Component part number: 8282002
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF RUN, THE CREW HAD A RT ENGINE FLAMEOUT CAS MESSAGE APPROX 5 KTS BEFORE V1. AIRCRAFT WAS ABLE TO ABORT TAKEOFF AND RETURN TO THE RAMP WITHOUT ANY FURTHER INCIDENT.
